# SDR SWAA991928

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2606671
- Condition: Separated
- Location: Lh Mlg
- Stage of operation: TO
- Nature of condition: F, S
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF, DURING GEAR RETRACTION NR 2 MLG TIRE SEPARATED, DAMAGING ALL THREE INBD T/E FLAPS, INBD GROUND SPOILER AND GEAR UPLOCK ACTUATOR HYD LINE.  REMOVED AND REPLACED NR 1 AND NR 2 MLG TIRE/WHEEL ASSY'S, ALL THREE INBD FLAPS, INBD GROUND SPOILER AND HYD LINE PER MM.
